# SDR NWAA080899954

- Difficulty date: March 6, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- Aircraft time: 107,089 hours, 84,161 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTS AT ROWS 5, 6, AND 7 ON THE RIGHT SIDE WERE INOPERATIVE.  THEY REPLACED THE EMERGENCY BATTERY POWER SUPPLY AT ALL FOUR OVERWING EXIT SIGNS BUT THAT DID NOT CORRECT THE PROBLEM.  MAINTENANCE THEN FOUND A CONNECTOR IN THE IMMEDIATE AREA DISCONNECTED.  AFTER THE PLUG WAS RECONNECTED THE SYSTEM OPERATED AS DESIGNED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
